# SDR DXTA200702118

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 6,061 hours, 3,835 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(RUDDER LIMIT FAIL A) AMBER CAS MESSAGE IN CRUISE WITH AUTOPILOT ON.  FAILED AT 21 PERCENT.  REPLACED A & B SYSTEM RUDDER LIMITERS IAW CESSNA 750 MM 27-23-00. OPERATIONAL CHECKS GOOD IAW CESSNA 750 MM 27-20-00.
